# SDR SWAA2022021511908

- Difficulty date: June 25, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,347 hours, 23,083 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Buckled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER FORWARD SLIDER SEAL IS BUCKLED; TORN. / REMOVED AND REPLACED SLIDER SEAL PER AMM 27-41-11
